# SDR C2XA08TY062

- Difficulty date: June 3, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 3397 · Light System Wiring
- Part: Inverter
- Part number: 78241
- Part serial: PT2601
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 4 EMERGENCY BATTERY INVERTER IS REAL HOT WHEN EMERGENCY LIGHT IS NOT ON.  REMOVED AND REPLACED NR 4 INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.  (S)
